Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the behavior of integral functions in distant portions of the plane


Author: W. B. Ford
Journal: Bull. Amer. Math. Soc. 34 (1928), 91-106
DOI: https://doi.org/10.1090/S0002-9904-1928-04521-4
MathSciNet review: 1561510
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04521-4

American Mathematical Society